# SDR UALA2009042001141

- Difficulty date: April 19, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 35,346 hours, 13,598 cycles
- Engine: Iae V2522A5
- Engine time: 22,558 hours, 8,991 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69924
- Part serial: EGE012
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENG 2 COMPRESSOR STALL DURING CLIMB.  RTFL.  REPLACED NR 2 ENG 7TH STAGE BLD VLVS (4000JM1, JM2, JM3).  ALL INSPECTIONS AND OPERATIONAL TESTS ACP'D.
